Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Beyond Borcherds Lie algebras and inside


Authors: Stephen Berman, Elizabeth Jurisich and Shaobin Tan
Journal: Trans. Amer. Math. Soc. 353 (2001), 1183-1219
MSC (2000): Primary 17B65; Secondary 17B69
Published electronically: November 8, 2000
MathSciNet review: 1707191
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We give a definition for a new class of Lie algebras by generators and relations which simultaneously generalize the Borcherds Lie algebras and the Slodowy G.I.M. Lie algebras. After proving these algebras are always subalgebras of Borcherds Lie algebras, as well as some other basic properties, we give a vertex operator representation for a factor of them. We need to develop a highly non-trivial generalization of the square length two cut off theorem of Goddard and Olive to do this.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B65, 17B69

Retrieve articles in all journals with MSC (2000): 17B65, 17B69


Additional Information

Stephen Berman
Affiliation: Department of Mathematics and Statistics, University of Saskatchewan, Saskatoon, Saskatchewan, S7N 5E6 Canada
Email: berman@snoopy.usask.ca

Elizabeth Jurisich
Affiliation: Department of Mathematics, University of California, Santa Cruz, California 95064
Address at time of publication: Department of Mathematics, College of Charleston, Charleston, South Carolina 29424
Email: jurisiche@cofc.edu

Shaobin Tan
Affiliation: Department of Mathematics, Xiamen University, Xiamen, 361005 Fujian, People’s Republic of China
Email: tans@jingxian.xmu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02582-4
PII: S 0002-9947(00)02582-4
Received by editor(s): March 18, 1998
Received by editor(s) in revised form: May 7, 1999
Published electronically: November 8, 2000
Additional Notes: The first auther gratefully acknowledges the support of the Natural Sciences and Engineering Research Council of Canada
Dedicated: This paper is dedicated to Professor Peter Slodowy
Article copyright: © Copyright 2000 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia